Open Access
Issue
ITM Web of Conferences
Volume 4, 2015
Workshop on Mathematics for Life Sciences (WMLS 2014)
Article Number 01007
Number of page(s) 7
DOI https://doi.org/10.1051/itmconf/20150401007
Published online 07 May 2015
  1. P. Auger, C. Lett and J. C. Poggiale, Modélisation mathématique en écologie, Dunod, Février 2010.
  2. O. Diekmann and J.A.P. Heesterbeek, Mathematical epidemiology of infectious diseases: model building, analysis and interpretation, Wiley, 2002.
  3. O. Diekmann, J.A.P. Heesterbeek and J.A.J. Metz, On the definition and the computation of the basic reproduction ratio R0 in model for infectious diseases in heterogeneous population, J. Math. Biol., 28 (1990) 365–382. [CrossRef] [MathSciNet] [PubMed]
  4. C. Dye, The logic of visceral leishmaniasis control, Am. J. Trop. Med. Hyg. 55 (1996) 125–130.
  5. H. W. Hetcot, The mathematical of infectious diseases. SIAM Rev, 42 (2000) 4, 399–653.
  6. H.W. Hethcote and P. van den Driessch, Some epidemiological model with nonlinear incidence, J. Math. Bio., 29 (1991) 271–287. [CrossRef]
  7. P. Van Den Driessche and J. Watmough, Reproduction and sub-threshold endemic equilibria for compartemental models of disease transmission, Math. Biosci., 180 (2002) 1–2, 29–48. [CrossRef] [MathSciNet] [PubMed]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.